Journal of the Nigerian Mathematical Society

Journal of the Nigerian Mathematical Society (JNMS)

JNMS provides a means of communication and exchange of ideas among workers in mathematical sciences (mathematics, mathematical physics, statistics, computer science), and offers an effective method of bringing new results quickly to the public. By doing so the journal establishes an informal vehicle enabling the field of mathematical sciences to be understood in a broad sense. It will include theoretical and experimental results, and fundamental and practical research.


Vol 37, No 2 (2018)

Table of Contents

Articles

H. S. RAMANE, B. BASAVANAGOUD, R. B. JUMMANNAVER
PDF
57-69
D. O. AJAYI, T. C. ADEFOKUN
PDF
71-76
M. O. OMEIKE, A. A. ADEYANJU, D. O. ADAMS
PDF
77-87
P. A. OGBIYELE
PDF
89-109
D. G. YAKUBU, M. AMINU, P. TUMBA, M. ABDULHAMEED
PDF
111-138
Deborah Ajayi, Tayo Adefokun
Harishchandra S. Ramane, B. Basavanagoud, Raju B. Jummannaver
Gulibur Dauda Yakubu
Adetunji Adedotun Adeyanju
Paul Adewale Ogbiyele